MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee ceiling system.During an interventional procedure, the user reported that the system couldn't perform exposures and a tube hot message was displayed on the monitor.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, system log files, and cc-parts.During an interventional procedure, the error message " no xray, tube too hot" was displayed to the user and x-ray exposure was blocked.The procedure was continued and finished using an alternative system.To resolve the issue, the pump and the d1 board of the tube cooling unit were exchanged as part of service activity.According to the investigation, no issue with the pump was detected, however, the d1 board showed residue of unknown liquid (both on the connectors and components) which was causing damage to the d1 circuit board.A defective d1 board can cause the oil cooling circuit of the x-ray tube to be out of operation and heat is not removed from the primary cooling circuit.This results in overheating of the x-ray tube and the message "tube too hot" being displayed.After replacing the d1 board, the system works as intended.The instructions for use describe in detail that care must be taken to ensure that no liquids penetrate housing parts and how this is to be prevented, especially during cleaning.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key12982566
Report Number3004977335-2021-08000
Device Sequence Number5352320
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public04056869010052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 12/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown